Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Thinning of hair in scalp. Taking losartan, synthroid. Is it due to medication?

Hello. I am taking Synthroid and also taking Losartan every day. I think that ever since I started taking the blood pressure medication, I have noticed a thinning of my hair in the scalp area. I would like to know if it is possible that the Losartan could be the reason. I have my thyroid checked regularly every year to see that I am on the right dose of medication for it, and it is fine. Thank You. Eleanor
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
No , thinking of the hair is not a known side-effect of Losarten. However hypothyroidism may cause hair loss. Also have your doctor check your para-thyroid glands for the possible answer to your problem.
Answered: Tue, 12 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor